MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EXCLAIM LEAD, 90 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION EXCLAIM LEAD, 90 CM; SCS LEAD
Model Number 3225
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain complete patient information.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported the patient was not receiving effective stimulation and diagnostics indicated high impedances.In turn, surgical intervention was undertaken wherein the lead was explanted.This addressed the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
EXCLAIM LEAD, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10364254
Report Number1627487-2020-23522
Device Sequence Number3463803
Product Code LGW
UDI-Device Identifier05415067017758
UDI-Public05415067017758
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model Number3225
Device Catalogue Number3225
Device Lot Number5449993
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR